Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
On the Fuzzy Difference Equation xn+1 = A +

Authors: Qianhong Zhang, Lihui Yang, Daixi Liao,

Abstract:

In this paper, we study the existence, the boundedness and the asymptotic behavior of the positive solutions of a fuzzy nonlinear difference equations xn+1 = A + k i=0 Bi xn-i , n= 0, 1, · · · . where (xn) is a sequence of positive fuzzy numbers, A,Bi and the initial values x-k, x-k+1, · · · , x0 are positive fuzzy numbers. k ∈ {0, 1, 2, · · ·}.

Keywords: Fuzzy difference equation, boundedness, persistence, equilibrium point, asymptotic behaviour.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1329775

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1136

References:


[1] V. L. Kocic, G. Ladas, Global behavior of nolinear difference equations of higher order with application, Kluwer Academic, Dordrecht,(1993)
[2] D. Benest, C. Froeschle, Analysis and Modelling of Discrete Dynamical Systems, Gordon and Breach Science Publishers, The Netherland,1998.
[3] R. DeVault, G. Ladas, S. W. Schultz, Necessary and sufficient conditions the boundedness of xn+1 = A/xp n+B/xq n−1, J. Difference Equations Appl.3(1998)259-266.
[4] R. DeVault, G. Ladas, S. W. Schultz, On the recursive sequence xn+1 = A/xn + 1/xn−2, Proc. Amer. Math. Soc. 126(1998)3257- 3261.
[5] Ch. G. Philos, I. K. Purnaras, Y. G. Sficas, Global attractivity in a nonlinear difference equation, Appl. Math. Comput. 62(1994)249-258.
[6] G. Papaschinopoulos, C. J. Schinas, On a systems of two nonlinear difference equation, J. Math. Anal. Appl. 219(1998)415-426.
[7] E. Y. Deeba, A. De Korvin, Analysis by fuzzy difference equations of a model of CO2 level in the blood, Appl. Math. Lett. 12(1999)33-40.
[8] E. Y. Deeba, A. De Korvin, E. L. Koh, A fuzzy difference equation with an application, J. Difference Equation Appl. 2(1996)365-374.
[9] G. Papaschinopoulos, C. J. Schinas, On the fuzzy difference equation xn+1 = k−1 i=0 Ai/xpi n−i + 1/xpk n−k, J. Difference Equation Appl. 6(2000)75-89.
[10] G. Papaschinopoulos, B. K. Papadopoulos, On the fuzzy difference equation xn+1 = A + B/xn, Soft Comput. 6(2002)456-461.
[11] G. Papaschinopoulos, B. K. Papadopoulos, On the fuzzy difference equation xn+1 = A + xn/xn−m, Fuzzy Sets and Systems 129(2002)73-81.
[12] G. Stefanidou, G. Papaschinopoulos, A fuzzy difference equation of a rational form, J. Nonlin. Math. Phys. 12, Supplement 2(2005)300-315.
[13] G. Papaschinopoulos, G. Stefanidou, Boundedness and asymptotic behavior of the solutions of a fuzzy difference equation, Fuzzy Sets and Systems 140(2003)523-539.
[14] C. Wu, B. Zhang, Embedding problem of noncompact fuzzy number space EÔê╝, Fuzzy Sets and Systems 105(1999)165-169.